Adam Van Tuyl
Adam Van Tuyl
Department of Mathematics and Statistics, McMaster University
Verified email at - Homepage
TitleCited byYear
Monomial ideals, edge ideals of hypergraphs, and their graded Betti numbers
HT Hà, A Van Tuyl
Journal of Algebraic Combinatorics 27 (2), 215-245, 2008
Sequentially Cohen-Macaulay edge ideals
C Francisco, A Van Tuyl
Proceedings of the American Mathematical Society 135 (8), 2327-2337, 2007
Shellable graphs and sequentially Cohen–Macaulay bipartite graphs
A Van Tuyl, RH Villarreal
Journal of Combinatorial Theory, Series A 115 (5), 799-814, 2008
Sequentially Cohen–Macaulay bipartite graphs: vertex decomposability and regularity
A Van Tuyl
Archiv der Mathematik 93 (5), 451, 2009
Colorings of hypergraphs, perfect graphs, and associated primes of powers of monomial ideals
CA Francisco, HT Hà, A Van Tuyl
Journal of Algebra 331 (1), 224-242, 2011
Splittable ideals and the resolutions of monomial ideals
HT Ha, A Van Tuyl
Journal of Algebra 309 (1), 405-425, 2007
Algebraic properties of the path ideal of a tree
J He, A Van Tuyl
Communications in Algebra® 38 (5), 1725-1742, 2010
Splittings of monomial ideals
C Francisco, H Hà, A Van Tuyl
Proceedings of the American Mathematical Society 137 (10), 3271-3282, 2009
Powers of complete intersections: graded Betti numbers and applications
E Guardo, A Van Tuyl
Illinois Journal of Mathematics 49 (1), 265-279, 2005
Resolutions of square-free monomial ideals via facet ideals: a survey
HT Hà, A Van Tuyl
arXiv preprint math/0604301, 2006
Multigraded regularity: syzygies and fat points
J Sidman, A Van Tuyl
Contributions to Algebra and Geometry 47 (1), 1-22, 2006
Asymptotic resurgences for ideals of positive dimensional subschemes of projective space
E Guardo, B Harbourne, A Van Tuyl
Advances in Mathematics 246, 114-127, 2013
Fat points in P^1 x P^1 and their Hilbert functions
A Van Tuyl, E Guardo
Canadian journal of mathematics, 716-741, 2004
Associated primes of monomial ideals and odd holes in graphs
CA Francisco, HT Hà, A Van Tuyl
Journal of Algebraic Combinatorics 32 (2), 287-301, 2010
The Waldschmidt constant for squarefree monomial ideals
C Bocci, S Cooper, E Guardo, B Harbourne, M Janssen, U Nagel, ...
Journal of Algebraic Combinatorics 44 (4), 875-904, 2016
Balanced vertex decomposable simplicial complexes and their h-vectors
J Biermann, A Van Tuyl
Electronic Journal of Combinatorics 20 (3), #P15, 2012
On the linear strand of an edge ideal
M Roth, A Van Tuyl
Communications in Algebra® 35 (3), 821-832, 2007
The border of the Hilbert function of a set of points in P^n1×⋯× P^nk
A Van Tuyl
Journal of Pure and Applied Algebra 176 (2), 223-247, 2002
A beginner’s guide to edge and cover ideals
A Van Tuyl
Monomial ideals, computations and applications, 63-94, 2013
A conjecture on critical graphs and connections to the persistence of associated primes
CA Francisco, HT Hà, A Van Tuyl
Discrete Mathematics 310 (15-16), 2176-2182, 2010
The system can't perform the operation now. Try again later.
Articles 1–20